# SDR SIMA20150129001

- Difficulty date: January 29, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 26,444 hours, 22,651 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON ENTERING THE AIRPLANE TRIPLE CHIME HEARD & LAVATORY SMOKE ON EICAS OBSERVED.  OPERATIONS CHECK LAVATORY SMOKE.  OPERATIONS CHECKED GOOD 26-14-00.
